# SDR SWAA002557

- Difficulty date: December 5, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 30,035 hours, 30,117 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 663 BEADED PRESS WEB CRACKED, LBL 31. REPAIRED WEB PER TI-353-046.
